MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ISLEEVE 14F; INTRODUCER, CATHETER

BOSTON SCIENTIFIC CORPORATION ISLEEVE 14F; INTRODUCER, CATHETER
Model Number 10445
Medical Device Problem Codes Difficult to Remove (1528); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an atypical tip tear occurred.A 14f isleeve introducer sheath was used during a transcatheter aortic valve replacement (tavr) procedure.The 14f isleeve introducer sheath was placed in the moderately tortuous right femoral artery which had a diameter of 7mm.A 20mm non-boston scientific balloon aortic valvuloplasty balloon catheter and acurate neo2 transfemoral delivery system with acurate neo2 valve were advanced through the 14f isleeve introducer sheath.At the conclusion of the procedure resistance was encountered removing the 14f isleeve introducer sheath.After removal it was observed the tip of the 14f isleeve introducer sheath was had torn in an atypical manner with a partially detached flap.No patient complications were reported.
 
Additional Manufacturer Narrative
This final report is being submitted with an update to sections: h6 component codes.H6 evaluation method codes.H6 evaluation result codes.H6 evaluation conclusion codes.Media analysis: two (2) photographs were provided to assist in the investigation and were reviewed by a bsc quality technician.The photographs showed the 14f isleeve introducer sheath the distal end and tip of the 14f isleeve introducer sheath with blood on the outside.There was an expanded seam (which is intended with the use of the device; therefore, is not considered device damage.) the tip was shown with multiple portions torn with a tab/flap appearance.
 
Event or Problem Description

Brand Name
ISLEEVE 14F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21836607
Report Number2124215-2025-22521
Device Sequence Number8102036
Product Code DYB
UDI-Device Identifier08714729950660
UDI-Public(01)08714729950660(17)261015(10)35066064
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10445
Device Catalogue Number10445
Device Lot Number0035066064
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Supplement Date Received by Manufacturer05/12/2025
Initial Report FDA Received Date04/14/2025
Supplement Report FDA Received Date05/19/2025
Date Device Manufactured10/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown